# SDR AWXA200300131

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine: Rroyce RB211*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5417
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND AT SCREW HOLE ON THE AFT CARGO COMPARTMENT FLOOR SUPPORT BS 1340, WL 148, RBL 2, STR 29 R/H. MAINTENANCE REMOVED CORRODED SECTION OF FLOOR SUPPORT BS 1340, WL 148, RBL 2, STR 29 RIGHT; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; AND INSTALLED REPAIR PART IAW SRM 51-70-11, PG. 1-7.
